# SDR UALA2011060602738

- Difficulty date: June 6, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 57,471 hours, 21,666 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Coupling
- Condition: Corroded
- Location: Lav Dump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COUPLING ON LAV TANK DUMP TUBE FOUND CORRODED.  EXPANDED BROKEN AND FLUID LEAKING FROM SAME.  REPLACED O-RINGS AND COUPLINGS, LEAK CHECKS OKAY.
